Acute Nontraumatic Spinal Intradural Hematoma in a Patient on Warfarin.

Hdl Handle:
http://hdl.handle.net/10147/302171
Title:
Acute Nontraumatic Spinal Intradural Hematoma in a Patient on Warfarin.
Authors:
Bruce-Brand, Robert A; Colleran, Gabrielle C; Broderick, James M; Lui, Darren F; Smith, Eimear M; Kavanagh, Eoin C; Poynton, Ashley R
Affiliation:
Department of Trauma and Orthopaedic Surgery, Mater Misericordiae University Hospital, Dublin, Ireland.
Citation:
Acute Nontraumatic Spinal Intradural Hematoma in a Patient on Warfarin. 2013: J Emerg Med
Journal:
The Journal of emergency medicine
Issue Date:
26-Aug-2013
URI:
http://hdl.handle.net/10147/302171
DOI:
10.1016/j.jemermed.2013.04.048
PubMed ID:
23988138
Abstract:
Nontraumatic spinal intradural extramedullary hematomas are extremely rare. When they occur, they can rapidly lead to spinal cord or cauda equina compression and have devastating consequences.
Item Type:
Article
ISSN:
0736-4679

Full metadata record

DC FieldValue Language
dc.contributor.authorBruce-Brand, Robert Aen_GB
dc.contributor.authorColleran, Gabrielle Cen_GB
dc.contributor.authorBroderick, James Men_GB
dc.contributor.authorLui, Darren Fen_GB
dc.contributor.authorSmith, Eimear Men_GB
dc.contributor.authorKavanagh, Eoin Cen_GB
dc.contributor.authorPoynton, Ashley Ren_GB
dc.date.accessioned2013-09-24T08:49:46Z-
dc.date.available2013-09-24T08:49:46Z-
dc.date.issued2013-08-26-
dc.identifier.citationAcute Nontraumatic Spinal Intradural Hematoma in a Patient on Warfarin. 2013: J Emerg Meden_GB
dc.identifier.issn0736-4679-
dc.identifier.pmid23988138-
dc.identifier.doi10.1016/j.jemermed.2013.04.048-
dc.identifier.urihttp://hdl.handle.net/10147/302171-
dc.description.abstractNontraumatic spinal intradural extramedullary hematomas are extremely rare. When they occur, they can rapidly lead to spinal cord or cauda equina compression and have devastating consequences.en_GB
dc.languageENG-
dc.rightsArchived with thanks to The Journal of emergency medicineen_GB
dc.titleAcute Nontraumatic Spinal Intradural Hematoma in a Patient on Warfarin.en_GB
dc.typeArticleen
dc.contributor.departmentDepartment of Trauma and Orthopaedic Surgery, Mater Misericordiae University Hospital, Dublin, Ireland.en_GB
dc.identifier.journalThe Journal of emergency medicineen_GB
dc.description.fundingNo fundingen
dc.description.provinceLeinsteren
dc.description.peer-reviewpeer-reviewen

Related articles on PubMed

All Items in Lenus, The Irish Health Repository are protected by copyright, with all rights reserved, unless otherwise indicated.